# SDR DL72S971348

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Part number: 66191142
- Condition: Cracked
- Location: Nr 7 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 SLAT ACTUATOR OUTBOARD SUPPORT BRACKET DOUBLER (P/N 66-19114-2) AT SLAT STA 288.60 IS CRACKED.  THIS AREA WILL BE REPAIRED PER S/B 727-57-0130, REV 2.
